# SDR DALA14003113354

- Difficulty date: January 13, 2014
- Submitted: January 15, 2014
- Operation: Air carrier
- Aircraft: N854NW
- Make and model: Airbus A330-223
- Aircraft serial: 0620
- Aircraft time: 40,395 hours, 5,618 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 64-65
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK Y953, FRAME 64-65 FOUND CORRODED.  REMOVED CORROSION IAW SRM 51-74-00.   FOUND OUT OF LIMITS IAW SRM 53-00-15. SEAT TRACK REMOVED AND REPLACED.
